Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 17, NWS Green Bay, WI

March 3, 2017

NWS Green Bay, WI issued this small craft advisory at Mar 3, 2017, 9:21 PM CST. It took effect at Mar 4, 2017, 12:00 PM CST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2017, 9:21 PM CST (03:21 UTC)
In effect from
Mar 4, 2017, 12:00 PM CST
Expired
Mar 6, 2017, 3:43 PM CST
In force
52 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

688 
WHUS73 KGRB 040321
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CST FRI MAR 3 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED THIS WEEKEND...

.SOUTHEAST WINDS WILL PICK BY EARLY AFTERNOON SATURDAY BETWEEN 
DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS WILL 
REMAIN GUSTY SATURDAY NIGHT AND SUNDAY, VEERING TO THE SOUTH AND 
SLOWLY EASING ON SUNDAY. THESE WINDS WILL ALSO BUILD HIGH WAVES 
FOR THE WEEKEND. 

LMZ541>543-041130-
/O.NEW.KGRB.SC.Y.0017.170304T1800Z-170306T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
921 PM CST FRI MAR 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 PM CST
SUNDAY. 

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS BY SATURDAY AFTERNOON AND CONTINUING INTO SATURDAY NIGHT,
  VEERING SOUTH AND SUNDAY.

* WAVES...BUILDING TO 4 TO 6 FEET BY SATURDAY AFTERNOON AND 6 TO 9
  FEET SATURDAY NIGHT AND CONTINUE THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
085 
WHUS73 KGRB 040935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CST SAT MAR 4 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED THIS WEEKEND...

.SOUTHEAST WINDS WILL INCREASE TODAY BETWEEN DEPARTING HIGH 
PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY,
AND VEER TO THE SOUTH SUNDAY AND SUNDAY NIGHT. THE PERSISTENT
SOUTH WINDS WILL CAUSE LARGE WAVES TO BUILD OVER THE WEEKEND.

LMZ541>543-041745-
/O.EXT.KGRB.SC.Y.0017.170304T1800Z-170306T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 AM CST SAT MAR 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM CST
MONDAY...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KTS THIS AFTERNOON AND TONIGHT, THEN VEER SOUTH AND REMAIN GUSTY
  SUNDAY AND SUNDAY NIGHT.

* WAVES WILL BUILD TO 6 TO 10 FEET TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR 
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY 
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$
KIECKBUSCH
200 
WHUS73 KGRB 041615
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CST SAT MAR 4 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED THIS WEEKEND...

.SOUTHEAST WINDS WILL INCREASE TODAY BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY, AND
VEER TO THE SOUTH SUNDAY AND SUNDAY NIGHT. THE PERSISTENT SOUTH
WINDS WILL CAUSE LARGE WAVES TO BUILD OVER THE WEEKEND.

LMZ541>543-050015-
/O.CON.KGRB.SC.Y.0017.170304T1800Z-170306T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1015 AM CST SAT MAR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KTS THIS AFTERNOON AND TONIGHT, THEN VEER SOUTH AND REMAIN GUSTY
  SUNDAY AND SUNDAY NIGHT.

* WAVES WILL BUILD TO 6 TO 10 FEET TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
919 
WHUS73 KGRB 042124
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CST SAT MAR 4 2017

...GUSTY WINDS AND HIGH WAVES THIS WEEKEND...

.GUSTY SOUTHEAST WINDS WILL CONTINUE BETWEEN DEPARTING HIGH 
PRESSURE AND AN APPROACHING LOW. THE WINDS VEER TO THE SOUTH 
SUNDAY AND SUNDAY NIGHT. THE PERSISTENT SOUTH WINDS WILL CAUSE 
LARGE WAVES TO BUILD OVER THE WEEKEND.

LMZ541>543-050530-
/O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
324 PM CST SAT MAR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KTS. WINDS WILL 
  VEER SOUTH AND REMAIN GUSTY SUNDAY AND SUNDAY NIGHT. 

* WAVES OF 6 TO 10 FEET TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
591 
WHUS73 KGRB 050251
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CST SAT MAR 4 2017

...GUSTY WINDS AND HIGH WAVES TO CONTINUE...

.GUSTY SOUTHEAST WINDS WILL CONTINUE BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING LOW. THE WINDS VEER TO THE SOUTH
SUNDAY AND SUNDAY NIGHT. THE PERSISTENT SOUTH WINDS WILL CAUSE
LARGE WAVES TO BUILD OVER THE WEEKEND.

LMZ541>543-051100-
/O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
851 PM CST SAT MAR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KTS. WINDS 
  WILL VEER SOUTH AND REMAIN GUSTY SUNDAY AND SUNDAY NIGHT. 

* WAVES OF 6 TO 10 FEET TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
639 
WHUS73 KGRB 050953
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CST SUN MAR 5 2017

...GUSTY WINDS AND HIGH WAVES TO CONTINUE...

.GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE BETWEEN DEPARTING 
HIGH PRESSURE AND AN APPROACHING LOW. THE PERSISTENT SOUTH WINDS 
WILL CAUSE LARGE WAVES TO BUILD ON LAKE MICHIGAN.

LMZ541>543-051800-
/O.EXT.KGRB.SC.Y.0017.000000T0000Z-170306T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
353 AM CST SUN MAR 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTHEAST TO SOUTH WINDS WILL BE SUSTAINED AT 15 TO 25 KNOTS
  WITH GUSTS TO 30 KTS.

* WAVE HEIGHTS OF 5 TO 8 FEET ARE EXPECTED.

* AFTER A BRIEF LULL IN THE WINDS AND WAVES LATE TONIGHT INTO
  MONDAY MORNING...A PROLONGED PERIOD OF STRONG WINDS IS EXPECTED
  FROM MONDAY AFTERNOON THROUGH WEDNESDAY. GALE FORCE GUSTS WILL
  BE POSSIBLE DURING THIS PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
317 
WHUS73 KGRB 051556
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CST SUN MAR 5 2017

...GUSTY WINDS AND HIGH WAVES CONTINUE...

.GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE THROUGH MONDAY
EVENING, WITH A LULL LATE TONIGHT INTO EARLY MONDAY MORNING, 
BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE 
PERSISTENT SOUTH WINDS WILL CREATE LARGE WAVES LAKE MICHIGAN. 
GUSTY SOUTHWEST WINDS ARE EXPECTED LATE MONDAY NIGHT INTO TUESDAY.

LMZ541>543-060000-
/O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
956 AM CST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTHEAST TO SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  THROUGH LATE TONIGHT. A LULL IN THE GUSTY WINDS IS EXPECTED
  OVERNIGHT INTO EARLY MONDAY MORNING. THEN SOUTH WINDS WILL
  INCREASE AGAIN MONDAY MORNING AND AFTERNOON TO 20 TO 25 KNOTS
  WITH A FEW GALE FORCE GUSTS POSSIBLE. WINDS WILL SHIFT TO THE
  SOUTHWEST MONDAY NIGHT INTO TUESDAY AND REMAIN GUSTY THROUGH
  WEDNESDAY. GALE FORCE GUSTS WILL BE POSSIBLE DURING THIS PERIOD.

* WAVE HEIGHTS OF 5 TO 8 FEET ARE EXPECTED THROUGH THIS EVENING,
  SUBSIDING TO 2 TO 4 FEET OVERNIGHT. WAVES WILL BUILD BACK TO 6
  TO 10 FEET MONDAY EVENING.

* ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING WILL BE NEEDED
  STARING MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
168 
WHUS73 KGRB 052113
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CST SUN MAR 5 2017

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...

.GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE THROUGH MONDAY
EVENING, WITH A LULL LATE TONIGHT INTO EARLY MONDAY MORNING,
BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE
PERSISTENT SOUTH WINDS WILL CREATE LARGE WAVES ACROSS LAKE 
MICHIGAN. GUSTY SOUTHWEST WINDS ARE EXPECTED LATE MONDAY NIGHT 
INTO TUESDAY.

LMZ541>543-060515-
/O.EXT.KGRB.SC.Y.0017.000000T0000Z-170308T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
313 PM CST SUN MAR 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY...

* SOUTHEAST TO SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  THIS EVENING. A LULL IN THE GUSTY WINDS IS EXPECTED OVERNIGHT INTO
  EARLY MONDAY MORNING. THEN SOUTH WINDS WILL INCREASE AGAIN 
  MONDAY MORNING AND AFTERNOON TO 20 TO 25 KNOTS WITH A FEW GALE 
  FORCE GUSTS POSSIBLE. WINDS WILL SHIFT TO THE SOUTHWEST MONDAY 
  NIGHT INTO TUESDAY AND REMAIN GUSTY THROUGH WEDNESDAY. GALE 
  FORCE GUSTS WILL BE POSSIBLE DURING THIS PERIOD.

* WAVE HEIGHTS OF 4 TO 7 FEET ARE EXPECTED THROUGH THIS EVENING,
  SUBSIDING TO 3 TO 5 FEET OVERNIGHT. WAVES WILL BUILD BACK TO 6
  TO 10 FEET MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
534 
WHUS73 KGRB 060322
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CST SUN MAR 5 2017

...GUSTY WINDS AND BUILDING WAVES EXPECTED MONDAY...

.GUSTY SOUTH WINDS ARE EXPECTED MONDAY, AS A DEEPENING LOW 
PRESSURE OVER NORTH DAKOTA BRINGS A TRAILING COLD FRONT TO NEAR 
LAKE MICHIGAN BY MIDNIGHT MONDAY NIGHT. WINDS WILL CONTINUE TO 
INCREASE WITH THE APPROACH OF THE FRONT, WITH GALE FORCE GUSTS 
EXPECTED. BRISK WEST WINDS WILL THEN CONTINUE TUESDAY AND 
WEDNESDAY, WITH AT LEAST SMALL CRAFT ADVISORY GUSTS. 

LMZ541>543-061130-
/O.EXT.KGRB.SC.Y.0017.000000T0000Z-170306T2200Z/
/O.NEW.KGRB.GL.W.0005.170306T2200Z-170307T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
922 PM CST SUN MAR 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY...
...GALE WARNING IN EFFECT FROM 4 PM MONDAY TO 6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 PM MONDAY TO 6 AM CST TUESDAY.

* WINDS: SOUTH WINDS WILL INCREASE AGAIN MONDAY MORNING AND
  AFTERNOON TO 20 TO 25 KNOTS WITH GUSTS TO AROUND TO 35 KTS
  POSSIBLE BY MONDAY AFTERNOON. WINDS WILL SHIFT TO THE SOUTHWEST
  MONDAY NIGHT INTO TUESDAY AND REMAIN GUSTY THROUGH WEDNESDAY.
  GALE FORCE GUSTS WILL BE POSSIBLE DURING THIS PERIOD.

* WAVE HEIGHTS WILL SUBSIDE TO 3 TO 5 FEET OVERNIGHT. WAVES WILL
  BUILD BACK TO 6 TO 10 FEET BY MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
424 
WHUS73 KGRB 061051
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
451 AM CST MON MAR 6 2017

...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY AND TONIGHT...

.SOUTH GALES WILL DEVELOP IN ADVANCE OF A COLD FRONT LATE THIS
AFTERNOON AND TONIGHT. THE WINDS WILL VEER SOUTHWEST AFTER THE
FRONT MOVES THROUGH LATE TONIGHT. SOUTHWEST TO WEST GALES WILL
CONTINUE TUESDAY INTO WEDNESDAY. WAVES WILL BUILD TO AS HIGH
AS 8 TO 12 FEET TONIGHT.

LMZ541>543-061800-
/O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T2200Z/
/O.EXT.KGRB.GL.W.0005.170306T2200Z-170308T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
451 AM CST MON MAR 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM
CST WEDNESDAY...

* SOUTH WINDS WILL INCREASE AGAIN LATER TODAY INTO TONIGHT, WITH
  GALE FORCE GUSTS TO 35 TO 40 KNOTS. WINDS WILL SHIFT TO THE
  SOUTHWEST LATE TONIGHT INTO TUESDAY, AND BECOME WEST TUESDAY
  NIGHT INTO WEDNESDAY. GALE FORCE GUSTS WILL BE LIKELY THROUGH
  THE PERIOD.

* WAVE HEIGHTS WILL BUILD TO AS HIGH AS 8 TO 12 FEET TONIGHT.

* PATCHY DENSE FOG MAY OCCUR TODAY INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE 
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR 
PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
KIECKBUSCH
319 
WHUS73 KGRB 061612
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 AM CST MON MAR 6 2017

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED TODAY AND 
TONIGHT...THEN SOUTHWEST TO WEST GALES EXPECTED TUESDAY INTO 
WEDNESDAY...

.SOUTH GALES WILL DEVELOP IN ADVANCE OF A COLD FRONT LATE THIS
AFTERNOON AND TONIGHT. THE WINDS WILL VEER SOUTHWEST AFTER THE
FRONT MOVES THROUGH LATE TONIGHT. SOUTHWEST TO WEST GALES WILL
CONTINUE TUESDAY INTO WEDNESDAY. WAVES WILL BUILD TO AS HIGH AS
8 TO 12 FEET TONIGHT.

LMZ541>543-070015-
/O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T2200Z/
/O.CON.KGRB.GL.W.0005.170306T2200Z-170308T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1012 AM CST MON MAR 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM CST WEDNESDAY...

* SOUTH WINDS WILL INCREASE TODAY INTO TONIGHT, WITH GALE FORCE
  GUSTS TO 35 TO 40 KNOTS EXPECTED BY LATE AFTERNOON. WINDS WILL
  SHIFT TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY, AND BECOME
  WEST TUESDAY NIGHT INTO WEDNESDAY. GALE FORCE GUSTS WILL BE
  LIKELY THROUGH THE PERIOD.

* WAVE WILL BUILD TO 5 TO 8 FT THIS AFTERNOON, THEN 8 TO 12 FEET
  THIS EVENING. WAVES WILL SLOWLY SUBSIDE TO 3 TO 6 FT BY TUESDAY
  AFTERNOON.

* THE GALE WARNING MAY BE EXTENDED THROUGH WEDNESDAY AFTERNOON.

* PATCHY DENSE FOG MAY OCCUR TODAY INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BERSCH
415 
WHUS73 KGRB 062143
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CST MON MAR 6 2017

...GALE FORCE GUSTS AND HIGH WAVES EXPECTED TONIGHT AND TUESDAY... 

.SOUTH GALES ARE EXPECTED THROUGH TONIGHT IN ADVANCE OF A COLD 
FRONT. THE WINDS WILL VEER SOUTHWEST AFTER THE FRONT MOVES 
THROUGH LATE TONIGHT. SOUTHWEST TO WEST GALES WILL CONTINUE 
TUESDAY INTO WEDNESDAY. WAVES WILL BUILD TO AS HIGH AS 8 TO 12 
FEET TONIGHT.

LMZ541>543-070545-
/O.CAN.KGRB.SC.Y.0017.000000T0000Z-170306T2200Z/
/O.EXT.KGRB.GL.W.0005.170306T2143Z-170308T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 PM CST MON MAR 6 2017

...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* SOUTH WINDS WILL INCREASE TO 30 KTS BY EARLY EVENING, WITH GALE
  FORCE GUSTS TO 35 TO 40 KNOTS THORUGH TONIGHT. WINDS WILL SHIFT
  TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY, AND BECOME WEST 
  TUESDAY NIGHT INTO WEDNESDAY. GALE FORCE GUSTS WILL BE LIKELY 
  THROUGH THE PERIOD. 

* WAVES WILL BUILD TO 8 TO 12 FEET BY TONIGHT THIS EVENING. WAVES
  WILL SLOWLY SUBSIDE TO 4 TO 6 FT BY TUESDAY AFTERNOON. 

* THE GALE WARNING MAY BE EXTENDED THROUGH WEDNESDAY AFTERNOON.

* PATCHY DENSE FOG MAY OCCUR FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 5:32 PM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Mar 3, 5:32 PM CST, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
532 PM CST Fri Mar 3 2017

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Saturday
Issued at 245 PM CST Fri Mar 3 2017

Cold temperatures expected tonight as skies start out mostly
clear along with light winds and snow cover. Lows should be 5 to
10 degrees below normal in most places. Warm advection will bring
increasing middle and high clouds late tonight. There is a small
chance of flurries in central Wisconsin.

Mostly cloudy skies are expected Saturday with seasonable temperatures
in the 30s.

.LONG TERM...Saturday Night Through Friday
Issued at 245 PM CST Fri Mar 3 2017

Main concern for this period will be the return of low clouds and
fog Sunday afternoon into Monday morning, chances for showers and
a few thunderstorms Monday afternoon into Monday night, and then
the potential for ice shoves Monday into Tuesday night across
Lake Winnebago and on the bay of Green Bay.

For Saturday night into early Sunday morning, there is a small
chance of freezing drizzle across the far northern Wisconsin.
Otherwise, cloudy skies and increasing southeast winds will
hold temperatures somewhat in check on Sunday compared to
what guidance was giving us a few days ago. Have tempered
high temperatures from previous forecast near the bay and lake.
The question is when the low clouds and fog arrive. Anticipating
this to occur across much of the area Sunday night as dewpoints
in the 40s. The fog may be locally dense at times with
visibilities of a quarter of a mile or less.

The warmest day next week will be on Monday ahead of the cold
front. Temperatures warming into the 50s and dewpoints climbing
well into the 40s will lead to drizzle and fog in the morning.
Some breaks in the fog is expected across portions of central
and east-central Wisconsin Monday afternoon. Increasing south
winds will lead to the increase risk of ice shoves on Lake
Winnebago and on the shoreline of southern Marinette and
Oconto Counties. Also, convective parameters still support the
chance of thunderstorm Monday afternoon across central and north-
central Wisconsin, and Monday evening across the entire area.
The risk of thunderstorms will end from west to east by late
Monday evening. Dense marine fog is also possible at times
Monday into Monday night.

As the cold front moves east of the area. gusty west winds
are expected on Tuesday leading to an increase risk of ice
shoves on the eastern shores of Lake Winnebago and the western
shoreline of Door County. Some rain/snow is possible
across the far north Tuesday morning. Beyond Wednesday,
low confidence in the forecast due. For example, the MEX guidance
has a high of 50 next Friday while the ECMWF has a high of 28 at
Green Bay. Plenty of time to resolve those issues.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 527 PM CST Fri Mar 3 2017

Good flight conditions expected tonight into tomorrow morning as
high pressure shifts off to the southeast. South winds will
eventually bring moisture back to the region, resulting in low
cloud formation. That will probably begin tomorrow afternoon,
though the exact timing of when MVFR conditions arrive is a low-
confidence aspect of the forecast.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Eckberg
AVIATION.......Skowronski
Hazardous weather outlook, Mar 3, 2:22 PM CST, 6 hours 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Green Bay WI
222 PM CST Fri Mar 3 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-042030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
222 PM CST Fri Mar 3 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There is a chance of thunderstorms Monday afternoon into Monday
night, but severe weather is not anticipated.

Fog may also impact travel by car or air Sunday night into
Monday night as mild temperatures move over snow covered or cold
ground. The fog may be locally dense at times, with visibilities
of a quarter of a mile or less.

Ice shoves are possible across the northern shoreline of
Lake Winnebago, and across the shoreline of southern Marinette
and southern Oconto Counties Monday and Monday night. Increasing
southerly winds are expected ahead of a cold front. Ice shoves are
also possible on Tuesday into Tuesday night across the eastern
shoreline of Lake Winnebago, and along the shoreline of western
Door County. Gusty west winds are expected behind a cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-042030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
222 PM CST Fri Mar 3 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

South winds may gust to near gale force Monday afternoon into
Monday night, in advance of a cold front. Behind the front, west
winds may gust to near gale force at times Tuesday afternoon into
Tuesday night.

Dense fog, with visibilities below one mile, can be expected at
times Sunday night into Monday night.

Thunderstorms are possible Monday afternoon into Monday night,
and may pose a hazard to mariners.

RDM/Eckberg

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.